# SDR REXA2016081601560

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 4,005 hours, 2,704 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE WARNING MESSAGE DURING FLIGHT,  F/A INVESTIGATED, NO INDICATION OF SMOKE,  RESET, THEN NORMAL OPS.  PERFORMED AN OPERATIONAL TEST FOR THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00. OPS TESTED GOOD. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
